# SDR COEA2011100701919

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371400214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: DISCREPANCY: STRINGER 20R HAS LEVEL 2 CORROSION BETWEEN FR 19-20 (LENGTH 2", WIDTH 1", DEPTH .040").  REPAIRED PER ATR42 STRUCTURAL REPAIR MANUAL.
